Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hair loss and related gout issues

Hello my name is, and I have one question, few months ago I started to lose a lot of hair , all the time when I pass my hand in the hair or if I leave it free, I was on the GP and I recive some blood test for hemoglobin and glicemy, the blood results was normal, but what I am thinking, recently I have a sharp pain in my foot , the pain is like in my bone, it is painful special in the big articulation toe(the articulation is proeminent). My question is: Can be a gout? and because of this I lose a lot of hair? Thank you....:)
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the great toe first joint can be due to gout. Blood uric acid levels will help in confirming the cause.
Gout is not likely to cause a hair fall that you are having. You can start having lime juice and vitamin C rich food to avoid the pain.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor